Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 174, NWS Atlanta, GA

June 24, 2015Gwinnett County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2015, 3:20 PM EDT for Gwinnett County, Georgia. It was in force for 40 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2015, 3:20 PM EDT (19:20 UTC)
Expired
Jun 24, 2015, 4:00 PM EDT
In force
40 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 74 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 3:30 PM EDTHAIL 1Duluth, GAPUBLIC REPORTED QUARTER SIZE HAIL IN DOWNTOWN DULUTH RIGHT AROUND 330PM.
Jun 24, 3:53 PM EDTTSTM WND DMG1 Ese Timbercrest, GAA TREE WAS BLOWN DOWN ON POWERLINES AT HILLSIDE DRIVE AND GRAYSON HWY.
Jun 24, 4:00 PM EDTTSTM WND DMG1 Ese Five Forks, GAA TREE WAS BLOWN DOWN ON A HOUSE ON NATHAN COURT IN LILBURN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 2:46 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.3 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2208 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2208 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

410 
WUUS52 KFFC 241920
SVRFFC
GAC135-242000-
/O.NEW.KFFC.SV.W.0174.150624T1920Z-150624T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT WED JUN 24 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN GWINNETT COUNTY IN NORTH CENTRAL GEORGIA...

* UNTIL 400 PM EDT

* AT 320 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GRAYSON...OR
  NEAR LAWRENCEVILLE...AND IS NEARLY STATIONARY.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LAWRENCEVILLE...DULUTH...SNELLVILLE...LILBURN...LOGANVILLE...
  NORCROSS...GRAYSON...TUCKER...MOUNTAIN PARK AND ROSEBUD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3394 8391 3387 8387 3375 8402 3378 8408
      3385 8416 3387 8420 3389 8422 3401 8414
TIME...MOT...LOC 1920Z 016DEG 3KT 3390 8399 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
130 
WWUS52 KFFC 241947
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
347 PM EDT WED JUN 24 2015

GAC135-242000-
/O.CON.KFFC.SV.W.0174.000000T0000Z-150624T2000Z/
GWINNETT GA-
347 PM EDT WED JUN 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHERN GWINNETT COUNTY...

AT 346 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LILBURN...OR
NEAR LAWRENCEVILLE...MOVING WEST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LAWRENCEVILLE...DULUTH...SNELLVILLE...LILBURN...LOGANVILLE...
NORCROSS...GRAYSON...TUCKER...MOUNTAIN PARK AND ROSEBUD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3394 8391 3387 8387 3375 8402 3378 8408
      3385 8416 3387 8420 3389 8422 3401 8414
TIME...MOT...LOC 1946Z 095DEG 15KT 3390 8408 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 1:35 PM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jun 24, 1:35 PM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
135 PM EDT WED JUN 24 2015

.SHORT TERM /TODAY THROUGH THURSDAY/...
REMNANTS OF A CONVECTIVE COMPLEX CONTINUE TO DRIFT SOUTH FROM
TN INTO AL AND MS. SEVERAL BOUNDARIES ASSOCIATED WITH THIS FEATURE
WILL PROBABLY AFFECT THE FORECAST AREA TODAY. SHOWERS AND A FEW
THUNDERSTORMS HAVE ALREADY DEVELOPED OVER THE SOUTHERN COUNTIES IN
THE FORECAST AREA. HAVE INCLUDED POPS AREA WIDE THROUGH THE DAY WITH
BETTER CHANCES FOR CENTRAL ZONES THIS MORNING. HAVE LEFT SLIGHT
CHANCE MOST AREAS OVERNIGHT TONIGHT SINCE CONVECTION HAS BEEN
LINGERING. A WEAK FRONTAL BOUNDARY VICINITY OF NORTH GA AND THE
SOUTHERN APPALACHIANS MAY STALL IN THAT AREA FOR THE REMAINDER OF
THE SHORT TERM. SO FOR THURSDAY...HAVE CONTINUED WITH CHANCE POPS
FOR THE ENTIRE AREA.

THE UPPER RIDGE WILL PERSIST THROUGH THE SHORT TERM AND HOT
TEMPERATURES ARE EXPECTED AGAIN TODAY AND THURSDAY. SOME INCREASE IN
CLOUDS AND CONVECTION MAY MODIFY SOME AREAS A BIT...HOWEVER HEAT
INDEX VALUES STILL EXPECTED TO REACH ADVISORY CRITERIA MAINLY
CENTRAL ZONES AND THE HEAT ADVISORY WILL REMAIN IN PLACE.

41

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
GUIDANCE IN FAIRLY DECENT CONSENSUS WITH THE FORECAST AS WE SHIFT
INTO A MORE ACTIVE PATTERN WITH THE LONG AWAITED RETURN OF THE UPPER
TROUGH...PROGGED TO DIG AND AMPLIFY INTO THE SOUTHEAST STARTING
FRIDAY. WHILE IT IS A WELCOMED CHANGE FOR COOLER TEMPS...IT WILL
HAVE TO COME WITH A SIDE EFFECT OF MORE ACTIVE PRECIP POTENTIAL AS
WE BECOME SUSCEPTIBLE FOR DISTURBANCES TRACKING ALONG THE UPPER
FLOW. THE FIRST OF WHICH PHASES WITH AN ENHANCED MOISTURE FIELD FROM
THE SOUTH AND SHOULD BRING LIKELY CHANCES OF SHOWERS AND STORMS FOR
FRIDAY. QUICKLY ON THE HEELS OF THIS...MODELS INDICATE A COLD FRONT
PASSAGE PROGGED TO PUSH ACROSS THE CWA SATURDAY AFTERNOON INTO
OVERNIGHT. WHILE GUIDANCE HAS SOME SUBTLE DISCREPANCIES ON STRENGTH
AND TIMING OF THIS...IT IS STILL RATHER ROBUST FOR THIS TIME OF YEAR
AND BRINGS SOME MARGINAL ENVIRONMENTAL SHEAR...THEREFORE HAS
POTENTIAL OF MORE ORGANIZED STORM MODES. HAVE GONE LIKELY POPS AREA
WIDE FOR SATURDAY WITH EVEN SOME CATEGORICAL POPS IN THE NORTH.
STORM TOTAL QPF FROM THE FRIDAY THRU EARLY SUNDAY PERIOD RESULT IN
UPWARDS OF 2 INCHES FOR THE FAR NORTH TO NEAR 1 INCH IN CENTRAL
GA...THOUGH HIGHER LOCALIZED AMOUNTS WILL LIKELY BE THE CASE.

POST-FRONTAL SUNDAY SHOULD HAVE TEMPS FEELING DOWNRIGHT PLEASANT
COMPARED TO WHAT WE HAVE HAD TO DEAL WITH THE LAST FEW WEEKS AND
MOST LOCATIONS SHOULD BE IN THE LOW TO MID 80S...ABOUT 5 DEGREES
BELOW CLIMO. AS THE FRONT PUSHES SOUTHEAST OF THE AREA...THERE
SHOULD BE A BREAK IN POPS THOUGH THE UPPER TROUGH AXIS STAYS WEST OF
THE AREA AND MODELS REALLY START TO DIVERGE IN THE EVOLUTION OF
ADDITIONAL DISTURBANCES TRAVERSING THE FLOW GOING INTO EARLY NEXT
WEEK. CANNOT RULE OUT A ROGUE MCS OR TWO POSSIBLY COMING ACROSS
THE TENNESSEE VALLEY OR MORE FOCUSED ROUNDS OF CONVECTION ANYTIME
AFTER MONDAY. TO DIFFICULT TO PIN DOWN ATTM FOR GREATER THAN LOW
END CHANCE POPS.

BAKER

&&

.CLIMATE...

RECORDS FOR 06-24 WEDNESDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 1930     74 1991     78 1944     53 1947
   KATL      99 1988     74 1991     78 1930     54 1972
                1930
   KMCN     101 1988     77 1991     77 1932     53 1947
                1930        1963
   KCSG     100 1988     80 1963     78 2010     57 1972
                1981
                1951

RECORDS FOR 06-25 THURSDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 1914     72 1979     76 1931     58 1922
   KATL     100 1914     70 1991     76 2010     59 1889
                                        1952
                                        1914
   KMCN     103 1914     74 1928     77 1930     59 1990
                                        1914
   KCSG     101 1988     76 1963     76 2010     61 1974
                                        1996

&&

.AVIATION...
18Z UPDATE...

VFR CONDITIONS ARE EXPECTED TO PREDOMINATE THROUGH THE PERIOD
OUTSIDE OF CONVECTION. LOCAL MVFR OR LOWER VISIBILITIES ARE POSSIBLE
06Z-14Z. THE BEST CHANCES FOR MORE WIDESPREAD THUNDERSTORM COVERAGE
WILL BE GENERALLY 20Z-02Z. HAVE INCLUDED A TEMPO FOR THUNDER AT ALL
TAF SITES THIS AFTERNOON. WINDS WILL REMAIN WESTERLY...GENERALLY
10KT OR LESS WITH VARIABLE WINDS 10-15KT WITH GUSTS OVER 25KT IN THE
VICINITY OF THUNDERSTORMS.

//ATL CONFIDENCE...18Z UPDATE...

MEDIUM ON TIMING AND COVERAGE OF CONVECTION...HIGH ALL OTHER
ELEMENTS.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          97  74  96  75 /  30  20  30  20
ATLANTA         94  77  93  76 /  30  20  40  30
BLAIRSVILLE     90  67  90  68 /  30  20  30  20
CARTERSVILLE    94  72  94  74 /  30  20  40  30
COLUMBUS        95  76  94  75 /  40  20  40  40
GAINESVILLE     95  74  94  75 /  30  20  30  20
MACON           96  75  95  74 /  40  20  40  30
ROME            95  72  96  74 /  30  20  40  40
PEACHTREE CITY  94  73  93  74 /  40  20  40  30
VIDALIA         96  75  97  75 /  40  20  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING
FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...
CHATTAHOOCHEE...CLARKE...CRAWFORD...CRISP...DODGE...DOOLY...
EMANUEL...GLASCOCK...GREENE...HANCOCK...HARRIS...HOUSTON...
JASPER...JEFFERSON...JOHNSON...JONES...LAURENS...MACON...
MADISON...MARION...MONROE...MONTGOMERY...MORGAN...MUSCOGEE...
OCONEE...OGLETHORPE...PEACH...PULASKI...PUTNAM...SCHLEY...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.

&&

SHORT TERM...41
LONG TERM....BAKER
AVIATION...41
Hazardous weather outlook, Jun 24, 3:06 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
306 PM EDT WED JUN 24 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
306 PM EDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

NUMEROUS SHOWERS AND THUNDERSTORMS WILL IMPACT NORTH AND CENTRAL
GEORGIA THROUGH THIS EVENING. SOME OF THE STORMS WILL BE SEVERE...
PRODUCING WINDS IN EXCESS OF 60 MPH...CAPABLE OF KNOCKING DOWN TREES
AND POWERLINES...ALONG WITH CAUSING MINOR STRUCTURAL DAMAGE. HAIL UP
TO QUARTERS...FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY
RAINFALL CAN ALSO BE EXPECTED. IN ADDITION TO THE DAMAGING WIND
THREAT...THE HEAVY RAIN COULD CAUSE ISOLATED FLASH FLOODING...
ESPECIALLY IN URBAN AREAS...LOW LYING AND POOR DRAINAGE LOCATIONS.
EXPECT STORMS AND THE SEVERE THREAT TO DIMINISH ACROSS THE AREA
AFTER SUNSET THIS EVENING.

DUE TO HEAT INDEX VALUES AROUND 105 DEGREES ACROSS PORTIONS OF
CENTRAL GEORGIA...A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
THIS EVENING.

WEATHER HAZARDS...

DAMAGING WINDS IN EXCESS OF 60 MPH...HAIL UP TO QUARTERS...FREQUENT
LIGHTNING...AND VERY HEAVY RAIN THROUGH AT LEAST 8 PM EDT THIS
EVENING.

DANGEROUS HEAT INDEX LEVELS AROUND 105 DEGREES ACROSS PORTIONS OF
CENTRAL GEORGIA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH THURSDAY. RESULTANT
HEAT INDICES IN THIS PERIOD MAY REACH OR EXCEED 105 IN PORTIONS OF
EAST AND CENTRAL GEORGIA. AN ADDITIONAL HEAT ADVISORY MAY VERY
WELL BE NEEDED ON THURSDAY.

WHILE SCATTERED THUNDERSTORMS ARE POSSIBLE ON THURSDAY IN A
SIMILAR SITUATION AS WEDNESDAY...MORE WIDESPREAD SHOWERS AND
THUNDERSTORMS ARE EXPECTED FOR FRIDAY AS A DISTURBANCE TRACKS
ACROSS THE AREA...AND ALSO SATURDAY INTO EARLY SUNDAY WITH A COLD
FRONT PUSHING SOUTHEASTWARD. SOME STORMS REACHING STRONG TO
POSSIBLY SEVERE LEVELS CANNOT BE RULED OUT EACH DAY. GUSTY
WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING WILL BE THE MAIN
THREATS.

THUNDERSTORMS CANNOT BE RULED OUT ALSO ON MONDAY AND
TUESDAY...THOUGH CHANCES REMAIN LOWER DUE TO UNCERTAINTY IN THE
FORECAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS BEING REQUESTED AT THIS TIME DUE TO SEVERE
WEATHER ACROSS NORTH AND CENTRAL GEORGIA. DAMAGING WINDS ARE THE
PRIMARY THREAT WITH THUNDERSTORMS. SUBMIT REPORTS OF SEVERE WEATHER
THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

DJN

In the hours before

Local storm report, Jun 24, 2:50 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 PM EDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     1 NNW WOODLAND SPRINGS  34.03N  83.91W
06/24/2015                   GWINNETT           GA   PUBLIC

            A MEMBER OF THE PUBLIC REPORTED A FEW TREES DOWN ALONG
            DACULA ROAD AND AUBURN ROAD.

&&

EVENT NUMBER FFC1500401

JLF
Local storm report, Jun 24, 2:58 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 PM EDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             WASHINGTON              33.74N  82.74W
06/24/2015  E0.50 INCH       WILKES             GA   PUBLIC

            THE PUBLIC REPORTED QUARTER INCH TO HALF INCH SIZED
            HAIL IN WASHINGTON.

&&

EVENT NUMBER FFC1500402

JLF
Special weather statement, Jun 24, 3:03 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 PM EDT WED JUN 24 2015

GAZ022-033-241945-
FORSYTH GA-NORTH FULTON GA-
303 PM EDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN FORSYTH AND NORTH
FULTON COUNTIES UNTIL 345 PM EDT...

AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ALPHARETTA...OR 8 MILES SOUTHWEST OF
CUMMING...MOVING SOUTH AT 5 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS FORSYTH
AND NORTH FULTON COUNTIES THROUGH 345 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
CUMMING...SANDY SPRINGS...ROSWELL...JOHNS CREEK...ALPHARETTA...
MILTON...DULUTH AND BROOKWOOD.

RAINFALL AMOUNTS OF AROUND ONE INCH IN A SHORT TIME IS POSSIBLE.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
NORTH CENTRAL GEORGIA.

LAT...LON 3419 8413 3414 8409 3407 8412 3403 8412
      3403 8417 3400 8418 3399 8420 3400 8421
      3400 8425 3398 8426 3398 8438 3401 8440
      3403 8440 3415 8434
TIME...MOT...LOC 1903Z 356DEG 6KT 3410 8423
Local storm report, Jun 24, 3:09 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
309 PM EDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND GST     MARIETTA                33.95N  84.55W
06/24/2015  M62 MPH          COBB               GA   ASOS

            MARIETTA ASOS RECORDED A GUST OF 62 MPH ASSOCIATED WITH
            SEVERE WARNED STORM IN THE AREA.

&&

EVENT NUMBER FFC1500403

KOVACIK
Special weather statement, Jun 24, 3:13 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT WED JUN 24 2015

GAZ034-241945-
GWINNETT GA-
313 PM EDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN GWINNETT COUNTY
UNTIL 345 PM EDT...

AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GRAYSON...OR NEAR LAWRENCEVILLE...MOVING
SOUTH AT 10 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS GWINNETT COUNTY THROUGH 345 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
LAWRENCEVILLE...SNELLVILLE...LOGANVILLE...DACULA...GRAYSON...MOUNTAIN
PARK AND ROSEBUD.

RAINFALL AMOUNTS OF AROUND ONE INCH OR MORE IS POSSIBLE IN A SHORT
TIME. DRIVERS SHOULD USE EXTRA CAUTION AS INTENSE RAINFALL WILL
REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS LIKELY.

PARK AND ROSEBUD.

DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
NORTH CENTRAL GEORGIA.

LAT...LON 3398 8387 3389 8385 3375 8402 3378 8408
      3381 8411 3396 8409
TIME...MOT...LOC 1912Z 009DEG 8KT 3388 8398
Special weather statement, Jun 24, 3:19 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
319 PM EDT WED JUN 24 2015

GAZ009-242000-
TOWNS GA-
319 PM EDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TOWNS COUNTY UNTIL 400 PM EDT...

AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HIAWASSEE...MOVING SOUTHEAST AT 15 MPH.
ANOTHER STRONG STORM WAS NEAR TATE CITY AND ALSO MOVING SOUTHEAST AT
15 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY WITH THESE STORMS AS THEY MOVE
ACROSS TOWNS COUNTY THROUGH 400 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
HIAWASSEE...PLUM ORCHARD GAP SHELTER...MACEDONIA...TITUS...TATE CITY
AND MOUNTAIN SCENE.

RAINFALL AMOUNTS UP TO AROUND ONE INCH IN A SHORT TIME IS POSSIBLE.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
NORTHEASTERN GEORGIA.

LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
      3490 8363 3488 8366 3483 8366 3482 8365
      3480 8369 3489 8380 3491 8381 3491 8383
      3499 8377 3499 8355
TIME...MOT...LOC 1917Z 308DEG 12KT 3495 8371

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 2:04 PM EDTSpecial Weather StatementFFCTaliaferro56 min
Jun 24, 2:14 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett46 min
Jun 24, 2:20 PM EDTSpecial Weather StatementFFCHaralson40 min
Jun 24, 2:23 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Wilkes52 min
Jun 24, 2:27 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Taylor48 min
Jun 24, 2:31 PM EDTSpecial Weather StatementFFCMonroe44 min
Jun 24, 2:34 PM EDTSevere Thunderstorm WarningFFCCobb41 min
Jun 24, 2:49 PM EDTSpecial Weather StatementFFCDeKalb26 min
Jun 24, 2:56 PM EDTSevere Thunderstorm WarningFFCHaralson34 min
Jun 24, 3:03 PM EDTSpecial Weather StatementFFCForsyth42 min
Jun 24, 3:13 PM EDTSpecial Weather StatementFFCGwinnett32 min
Jun 24, 3:13 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Taliaferro47 min
Jun 24, 3:19 PM EDTSpecial Weather StatementFFCTowns41 min
Jun 24, 3:22 PM EDTSpecial Weather StatementFFCSpalding23 min
Jun 24, 3:26 PM EDTSpecial Weather StatementFFCWalton34 min
Jun 24, 3:27 PM EDTSpecial Weather StatementFFCFulton33 min
Jun 24, 3:30 PM EDTSevere Thunderstorm WarningFFCForsyth, Fulton, Gwinnett28 min
Jun 24, 3:36 PM EDTSpecial Weather StatementFFCHenry24 min
Jun 24, 3:40 PM EDTSevere Thunderstorm WarningFFCClayton, Fulton50 min
Jun 24, 3:45 PM EDTSevere Thunderstorm WarningFFCWalton45 min
Jun 24, 3:50 PM EDTFlash Flood WarningFFCGwinnett6 hr
Jun 24, 3:59 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett46 min
Jun 24, 4:03 PM EDTSevere Thunderstorm WarningFFCClayton, Henry42 min
Jun 24, 4:07 PM EDTSevere Thunderstorm WarningFFCHenry, Spalding38 min
Jun 24, 4:07 PM EDTSevere Thunderstorm WarningFFCHall, Jackson38 min
Jun 24, 4:13 PM EDTSevere Thunderstorm WarningFFCBanks, Hall47 min
Jun 24, 4:20 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale40 min
Jun 24, 4:23 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker, Whitfield52 min
Jun 24, 4:23 PM EDTSevere Thunderstorm WarningFFCSumter52 min
Jun 24, 4:27 PM EDTSpecial Weather StatementFFCFayette33 min
Jun 24, 4:30 PM EDTSevere Thunderstorm WarningFFCClayton, Fulton30 min
Jun 24, 4:32 PM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Walton25 min
Jun 24, 4:34 PM EDTSpecial Weather StatementFFCHancock26 min
Jun 24, 4:38 PM EDTSevere Thunderstorm WarningFFCDouglas, Fulton39 min
Jun 24, 4:43 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry, Meriwether, Pike and 1 more47 min
Jun 24, 4:49 PM EDTSpecial Weather StatementFFCBanks26 min
Jun 24, 4:51 PM EDTSevere Thunderstorm WarningFFCWhitfield39 min
Jun 24, 4:55 PM EDTSpecial Weather StatementFFCBaldwin35 min
Jun 24, 5:05 PM EDTSevere Thunderstorm WarningFFCClayton, Fulton40 min
Jun 24, 5:05 PM EDTSevere Thunderstorm WarningFFCBaldwin, Wilkinson40 min
Jun 24, 5:07 PM EDTSpecial Weather StatementFFCHenry, Jasper, Newton38 min
Jun 24, 5:10 PM EDTSpecial Weather StatementFFCMadison65 min
Jun 24, 5:13 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield33 min
Jun 24, 5:16 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas22 min
Jun 24, 5:29 PM EDTSpecial Weather StatementFFCCoweta, Fayette31 min
Jun 24, 5:31 PM EDTSpecial Weather StatementFFCBartow29 min
Jun 24, 5:35 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth40 min
Jun 24, 5:38 PM EDTSpecial Weather StatementFFCGordon22 min
Jun 24, 5:41 PM EDTSpecial Weather StatementFFCWilkinson34 min
Jun 24, 5:44 PM EDTSevere Thunderstorm WarningFFCGordon31 min
Jun 24, 5:45 PM EDTSpecial Weather StatementFFCHeard30 min
Jun 24, 5:49 PM EDTSevere Thunderstorm WarningFFCCrawford, Taylor, Upson41 min
Jun 24, 5:55 PM EDTSevere Thunderstorm WarningFFCCherokee50 min
Jun 24, 5:57 PM EDTSevere Thunderstorm WarningFFCMorgan, Putnam31 min
Jun 24, 5:58 PM EDTSevere Thunderstorm WarningFFCBaldwin30 min
Jun 24, 6:00 PM EDTSpecial Weather StatementFFCCoweta30 min
Jun 24, 6:08 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth27 min
Jun 24, 6:15 PM EDTSpecial Weather StatementFFCPeach30 min
Jun 24, 6:24 PM EDTSevere Thunderstorm WarningFFCBartow, Paulding, Polk51 min
Jun 24, 6:26 PM EDTSpecial Weather StatementFFCTaylor34 min
Jun 24, 6:28 PM EDTSpecial Weather StatementFFCDawson32 min
Jun 24, 6:33 PM EDTSevere Thunderstorm WarningFFCDawson, Pickens42 min
Jun 24, 6:40 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot38 min
Jun 24, 6:47 PM EDTSpecial Weather StatementFFCCherokee28 min
Jun 24, 6:52 PM EDTSpecial Weather StatementFFCCandler23 min
Jun 24, 6:59 PM EDTSpecial Weather StatementFFCLumpkin31 min
Jun 24, 7:02 PM EDTSpecial Weather StatementFFCHarris28 min
Jun 24, 7:10 PM EDTSpecial Weather StatementFFCPaulding35 min
Jun 24, 7:19 PM EDTSpecial Weather StatementFFCCobb26 min
Jun 24, 7:26 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee34 min
Jun 24, 7:31 PM EDTSpecial Weather StatementFFCEmanuel29 min
Jun 24, 7:38 PM EDTSevere Thunderstorm WarningFFCMuscogee30 min
Jun 24, 7:41 PM EDTSpecial Weather StatementFFCHaralson34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.